# SDR DALA2016092606848

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,238 hours, 30,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE LONGERON L26 DAMAGED BETWEEN Y351 AND Y370.  REMOVED DAMAGED SECTION, FABRICATED NEW STR FROM FACTORY SPLICE POINT Y380-Y408 TO NEW POINT Y351-Y370.  OK TO TREAT AND PAINT.  TREATED AND PAINTED IAW P/S 900-2-4, NR 2.  OK TO INSTALL LONGERON L26 BETWEEN Y351 AND Y370. INSTALLED NEW LONGERON L26 IAW SRM 53-00-05.  RII C/W, INSTALL OK.
